# SDR AALA202201180324

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737*
- Aircraft serial: 31190
- Aircraft time: 23,442 hours, 9,206 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. TIGHTENED SILL PLATE. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT OK FOR SERVICE.
